# SDR SIMA20250527001

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091900001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STGR 23L BTWN FR 88-89. (MAJOR REPAIR) (LEVEL 2 CORROSION) CUT AND REMOVED DAMAGED SECTION OF STGR23L, INSTALLED STGR 23L REPAIR SECTION AND REPAIR SPLICE BTW FR 88-90 IAW EMB 170 SRM 53-23-03 REPAIR 06P.
